uu.seUppsala University Publications
Change search
ReferencesLink to record
Permanent link

Direct link
Local polynomial hulls of discs near isolated parabolic points
Uppsala University.
1997 (English)In: INDIANA UNIVERSITY MATHEMATICS JOURNAL, Vol. 46, no 3, 789-826 p.Article in journal (Other scientific) Published
Abstract [en]

Let Delta be a C-2 disc imbedded into C-2 with isolated parabolic point. The problem is considered whether sufficiently small closed neighbourhoods of this point on the disc are polynomially convex. This problem remained open after a classical paper of E.

Place, publisher, year, edition, pages
INDIANA UNIV MATH JOURNAL , 1997. Vol. 46, no 3, 789-826 p.
Keyword [en]
URN: urn:nbn:se:uu:diva-26981OAI: oai:DiVA.org:uu-26981DiVA: diva2:54875
Addresses: Joricke B, Humboldt Univ, Lahrstuhl Zahlentheorie, Jagerstr 10-11, D-10117 Berlin, Germany. Humboldt Univ, Lahrstuhl Zahlentheorie, D-10117 Berlin, Germany. Uppsala Univ, Dept Math, S-75106 Uppsala, Sweden.Available from: 2008-10-17 Created: 2008-10-17 Last updated: 2011-01-15

Open Access in DiVA

No full text

By organisation
Uppsala University

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Total: 120 hits
ReferencesLink to record
Permanent link

Direct link